MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 5-6 RT 9MM; PROSTHESIS KNEE PATELLOFEMOROTIBIAL SEMI-CONSTRAINED CEMENTED POLY/METAL/POLY

SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 5-6 RT 9MM; PROSTHESIS KNEE PATELLOFEMOROTIBIAL SEMI-CONSTRAINED CEMENTED POLY/METAL/POLY
Catalog Number 74027251
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 07/14/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented an it band syndrome and right patella femoral clunk crepitation for which a knee arthroscopy was performed.No revision required.No additional information specified.
 
Additional Manufacturer Narrative
The affected journey ii bcs articular insert, journey ii bcs femoral oxinium, journey tibial baseplate and journey bcs resurfacing patella were not returned for evaluation.Thus, a thorough product evaluation could not be performed.However, device details were provided.Therefore, the review of the manufacturing records and complaint history were conducted.The review of the manufacturing records for the listed batches did not reveal any deviation from the standard manufacturing processes.The review of the complaint history for the listed parts revealed no prior complaints for the listed failure mode with the same batch number.At this time, we have no reason to suspect that the products failed to meet any product specifications at the time of manufacture.A relationship, if any, between the device and the reported incident or adverse event could not be corroborated.Without the return of the actual product involved, our investigation of this report is inconclusive.A clinical analysis noted that no relevant clinical medical information was provided to conduct a thorough medical assessment.Without supporting clinical/medical documents a thorough investigation cannot be performed.No further investigation is warranted for this complaint; however we will continue to monitor for future complaints and investigate as necessary.Should the device or additional information be received, the complaint will be reopened.

Brand Name
JRNY II BCS XLPE ART ISRT SZ 5-6 RT 9MM
Common Device Name
PROSTHESIS KNEE PATELLOFEMOROTIBIAL SEMI-CONSTRAINED CEMENTED POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8260708
Report Number1020279-2019-00203
Device Sequence Number16697001
Product Code JWH
UDI-Device Identifier00885556179369
UDI-Public00885556179369
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Catalogue Number74027251
Device Lot Number15HM00488
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/03/2019
Supplement Date Received by Manufacturer01/03/2019
Initial Report FDA Received Date01/18/2019
Supplement Report FDA Received Date06/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;